Compactifications de l'espace de modules de Hilbert-Blumenthal
Compositio Mathematica, Tome 36 (1978) no. 3, p. 255-335
@article{CM_1978__36_3_255_0,
     author = {Rapoport, M.},
     title = {Compactifications de l'espace de modules de Hilbert-Blumenthal},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {3},
     year = {1978},
     pages = {255-335},
     zbl = {0386.14006},
     mrnumber = {515050},
     language = {fr},
     url = {http://http://www.numdam.org/item/CM_1978__36_3_255_0}
}
Rapoport, M. Compactifications de l'espace de modules de Hilbert-Blumenthal. Compositio Mathematica, Tome 36 (1978) no. 3, pp. 255-335. http://www.numdam.org/item/CM_1978__36_3_255_0/

[1] M. Artin: Algebraization of Formal Moduli, I, in A Collection of Mathematical Papers in Honor of K. Kodaira, University of Tokyo Press, 1969. | MR 260746 | Zbl 0205.50402

[2] M. Artin: Algebraization of Formal Moduli, II. Ann. of Math., 91 (1) (1970) 88. | MR 260747 | Zbl 0177.49003

[3] M. Artin: Construction Techniques for Algebraic Spaces. Actes du Congrès Intern. Math., 1970, Tome1, 479. | MR 427316 | Zbl 0232.14003

[4] P. Deligne et D. Mumford, The Irreducibility of the Space of Curves of Given Genus. Publ. Math. IHES, 36 (1969). | Numdam | MR 262240 | Zbl 0181.48803

[5] P. Deligne: Theorie de Hodge III. Publ. Math. IHES, 44 (1975). | Numdam | MR 498552 | Zbl 0237.14003

[6] P. Deligne et M. Rapoport: Les Schémas de Modules de Courbes Elliptiques, in Proceedings of International Summer School on Modular Functions, Springer Lecture Notes, 349. | MR 337993 | Zbl 0281.14010

[7] H. Grauert et L. Gerritzen: Die Azyklizität der affinoiden Überdeckungen, in Global Analysis. Papers in Honor of K. Kodaira, University of Tokyo Press, 1969. | MR 255854 | Zbl 0197.17303

[8] A. Grothendieck: Groupes de Barsotti-Tate et Cristaux. Actes du Congrès Intern. Math., 1970, Tome 1, 431. | MR 578496 | Zbl 0244.14016

[9] H. Hironaka: Flattening of complex-analytic maps (à paraitre).

[10] H. Hironaka, M. Lejeune-Jalabert et B. Teissier: Platificateur local en Géométrie analytique et aplatissement local, dans Singularités à Cargèse, Astérisque 7 et 8, 1973, 441. | MR 409884 | Zbl 0287.14007

[11] D. Knutson: Algebraic Spaces. Springer Lecture Notes, 203. | MR 302647 | Zbl 0221.14001

[12] W. Messing: The Crystals Associated to Barsotti-Tate Groups: with Applications to Abelian Schemes. Springer Lecture Notes, 264. | MR 347836 | Zbl 0243.14013

[13] D. Mumford: Picard Groups of Moduli Problems, in Arithmetical Algebraic Geometry. Harper and Row, 1965, 33. | MR 201443 | Zbl 0187.42801

[14] D. Mumford: Abelian Varieties. Oxford University Press, 1970. | MR 282985 | Zbl 0223.14022

[15] D. Mumford: An Algebraic Construction of Degenerating Abelian Varieties over a Complete Ring. Comp. Math., 24 (3) (1972) 239. | Numdam | MR 352106 | Zbl 0241.14020

[16] D. Mumford, G. Kempf, F. Knudsen et B. Saint-Donat: Toroidal Embeddings, I. Springer Lecture Notes, 339. | MR 335518 | Zbl 0271.14017

[17] D. Mumford, A. Ash, M. Rapoport et Y. Tai: Nonsingular compactifications of locally symmetric varieties. Math. Sci. Press, 1975. | MR 457437 | Zbl 0334.14007

[18] D. Mumford: Geometric Invariant Theory. Springer, Berlin, 1965. | MR 214602 | Zbl 0147.39304

[19] M. Raynaud: Faisceaux Amples sur les Schémas en Groupes et les Espaces Homogènes. Springer Lecture Notes, 119. | Zbl 0195.22701

[20] M. Raynaud: Géométrie rigide-analytique. Table ronde d'analyse non archimédienne, Paris, 1972, Mémoire 39-40 de la Soc. Math. de France. | Numdam | Zbl 0299.14003

[21] M. Raynaud: Variétés abéliennes et géométrie rigide. Actes du Congrès Intern. Math., 1970, Tome 1, 473. | MR 427326 | Zbl 0223.14021

[22] M. Raynaud et L. Gruson: Critères de platitude et de projectivité. Inv. Math., 13 (1971) 1. | MR 308104 | Zbl 0227.14010

[23] M. Schlessinger: Functors of Artin Rings. Trans. Amer. Math. Soc., 130 (1968) 205. | MR 217093 | Zbl 0167.49503

[24] J. Tate: Rigid-Analytic Spaces. Inv. Math., 12 (1971) 257. | MR 306196 | Zbl 0212.25601

[25] I. Satake: On the Arithmetic of Tube Domains. Bull. Amer. Math. Soc., 79 (1973) 1076. | MR 330524 | Zbl 0332.32023

[26] F. Hirzebruch: Hilbert Modular Surfaces. Monographie 21 de L'Enseignement Mathématique (1973). | MR 389921